# SDR CALA2013101800755

- Difficulty date: October 18, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 46,809 hours, 16,521 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AT STATION 400 BETWEEN STRINGER 8L & STRINGER 9L, UPON REEVALUATION FOUND TRIM OUT OF DAMAGE AREA TO ENTER THE FRAME RADIUS.  PREVIOUSLY WORKED ON LP 9623410. REPAIRED FRAME AT STATION 400 BETWEEN STRINGER 8L & 9L IAW ECRA 5310-05873.
